# SDR REXA2017122301287

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 22,652 hours, 14,668 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: GG670950317
- Part serial: 578966
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG ODOR OF BURNING ELECTRICAL WIRES NOTED AT THE FORWARD FLIGHT ATTENDANT STATION NEAR PHONE & PA.  ODOR ALSO NOTED IN COCKPIT.  COMPLIED WITH FIM 21-22-00, FOUND ODOR TO BE FROM DUCT BEHIND PANEL 231AL.  ODOR GOES AWAY WITH PACKS AND RECIRCULATION FAN OFF.  REMOVED AND REPLACED THE GALLEY HEATER IAW AMM 21-23-64, OPS CHECKED GOOD.
